# SDR MAL2008F00052

- Difficulty date: October 1, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 110
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY FLOOD LIGHT FOUND INOPERATIVE. FOUND DEFECTIVE SOLDER JOINT ON LAMP ASSY.
